アロプリノールによるDrug-Induced Hypersensitivity Syndrome(DIHS)の1死亡例  [in Japanese] A FATAL CASE OF DRUG-INDUCED HYPERSENSITIVITY SYNDROME DUE TO ALLOPURINOL  [in Japanese]

Access this Article

Search this Article

Author(s)

    • 行徳 英一 Gyotoku Eiichi
    • JA吉田総合病院皮膚科:広島大学大学院医歯薬学総合研究科皮膚科学 Division of Dermatology, JA Yoshida General Hospital:Department of Dermatology, Programs for Biomedical Research, Division of Molecular Medical Science, Graduate School of Biomedical Sciences, Hiroshima University

Abstract

症例は83歳,女性.アロプリノールの内服約1ヵ月後に,発熱とともに全身の紅斑や口唇のびらんが生じ,当院を受診した.血液検査で肝・腎機能障害がみられた.皮膚の紅斑部の病理組織学的検査では,真皮上層の血管周囲にリンパ球,好酸球を主体とする高度の炎症細胞浸潤を認めた.内服薬をすべて中止し,ステロイドパルス療法を施行した.皮疹は1週間で軽快し,ステロイド治療(PSL 15mg/day)を継続したが,肝機能障害は遷延した.その後,敗血症およびDICが生じ,集学的治療を行うも死亡した.アロプリノールとオキシプリノールの薬物血中濃度を測定すると,薬物を中止しても9日後までは,オキシプリノールの血中濃度高値が持続していた.最終的に自験例を,HHV-6とCMV抗体価の有意な上昇を伴った,アロプリノールによるdrug-induced hypersensitivity syndrome(DIHS)と診断した.

A 83-years-old Japanese woman visited our hospital, complaining of fever, erythema over the entire body and erosion on the lips after taking allopurinol for a month. Laboratory examinations showed liver dysfunction and renal failure. The histological study showed dense lymphocytic and eosinophilic perivascular infiltrations in the upper dermis at the erythematous lesion. We withdrew administration and started steroid pulse therapy. The eruption subsided after a week, but liver dysfunction was not controlled by treatment with corticosteroid (PSL 15mg/day). She suffered from sepsis and DIC, and despite of intensive therapy, she died of the disease. We measured blood concentration of allopurinol and oxypurinol after stopping drug administration. Blood concentration of oxypurinol was high for nine days at that time. We diagnosed this case as DIHS due to allopurinol because of a significant increase of anti HHV-6 and CMV IgG titer.

Journal

  • Japanese Journal of Allergology

    Japanese Journal of Allergology 58(5), 560-566, 2009

    Japanese Society of Allergology

References:  9

Cited by:  1

Codes

  • NII Article ID (NAID)
    110007337982
  • NII NACSIS-CAT ID (NCID)
    AN00012583
  • Text Lang
    JPN
  • Article Type
    Journal Article
  • ISSN
    0021-4884
  • NDL Article ID
    10335443
  • NDL Source Classification
    ZS9(科学技術--医学--病理学・微生物学・寄生虫学・感染・免疫学・血清学・アレルギー)
  • NDL Call No.
    Z19-32
  • Data Source
    CJP  CJPref  NDL  NII-ELS  J-STAGE 
Page Top